Salvavidas Pharma

Salvavidas Pharmaceutical manufacturing and export company in India

Ibuprofen and paracetamol tablet

Ibuprofen and paracetamol tabletIbuprofen and paracetamol tablet

Introduction

Ibuprofen and paracetamol tablet

Salvavidas Pharmaceutical Pvt Ltd is a leading supplier and exporter of Ibuprofen and paracetamol tablets.

Composition

Ibuprofen and paracetamol tablet.

How does Ibuprofen and paracetamol tablet work?

Ibuprofen and paracetamol tablet tablets are a two-drug combination of ibuprofen and paracetamol. Blocks the release of certain chemical mediators that cause fever, pain, and inflammation (redness and swelling).

What if you forget to take Ibuprofen and paracetamol tablet?

If you miss a dose of Ibuprofen and paracetamol tablet, take it as soon as possible. However, if it is almost time for the next dose, skip the missed dose and take your regular dose. Do not double dose.

Special precautions for storage

Store below 30°C

Product Name : Ibuprofen and paracetamol tablet
Trade Name : Finish pain
Available : 10-20
Packing : Blister
Pack Insert/ Leaflet : Yes
Therapeutic use : Analgesic
Productions Capacity : 1 million/year

for pain relief Ibuprofen and paracetamol tablet tablets contain two drugs, paracetamol and ibuprofen, both commonly used as pain relievers. They work in different ways to reduce pain, swelling and inflammation. This drug is very effective in treating mild to moderate pain associated with migraines, headaches, back pain, menstrual pain, toothache, rheumatic pain, and muscle pain. The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pain.For maximum benefit, take as directed. Do not drink too much or take longer than necessary as it is dangerous. In general, you should take the lowest dose that works in the shortest possible time. in the treatment of heatstroke Ibuprofen and paracetamol tablet tablets help control the rise in body temperature caused by fever. This drug is effective in treating cold and flu symptoms, sore throats, and fever. Take as directed for maximum effect. Do not take more than necessary or for a long time as it may be dangerous. In general, you should take the lowest dose that works in the shortest possible time.

Take this medicine for the dose and duration recommended by your doctor. Swallow it whole. Do not chew, crush or break. Ibuprofen and paracetamol tablet tablets should be taken with food.

×